Items where Division is "Sunway University > School of Mathematical Sciences > Department of Applied Statistics" and Year is 2019

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: C | K
Number of items: 2.


Chew, X. Y. and Khoo, B. C. and Khaw, K. W. and Yeong, W. C. * and Chong, Z. L. (2019) A proposed variable parameter control chart for monitoring the multivariate coefficient of variation. Quality and Reliability Engineering International, 35 (7). pp. 2442-2461. ISSN 0748-8017


Khaw, K. W. and Chew, X. Y. and Teh, X. Y. and Yeong, W. C. * (2019) Optimal variable sample size and sampling interval control chart for the process mean based on expected average time to signal. International Journal of Machine Learning and Computing, 9 (6). pp. 880-885. ISSN 2010 3700

This list was generated on Mon Jun 27 04:50:42 2022 +08.